# SDR SWIA202157558

- Difficulty date: February 15, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-424
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL AT FS 409.00+112 TO FS 424.00 CORRODED ON LOWER INSIDE EDGE.     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED L/H SIDE SEAT RAIL AT FS 409.00+112 TO FS424.00 IAW CRJ 200 AMM 53-01-11-000/400-802. REFERENCE CAMP# 22401229 FOR FABRICATION
